MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. INFINITY ERCP SAMPLING DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. INFINITY ERCP SAMPLING DEVICE
Model Number 00711652
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user of the device reported unusual resistance when actuating the device during the sampling procedure.Steris endoscopy has requested further details regarding the reported event, however, the distributor has not yet been able to provide further information.Statements from the instructions for use include: "do not force the brush through the endoscope's channel.Reduce angulation of the scope if resistance is met.Prior to procedure, actuate the handle several times to be sure the brush functions properly.If the unit does not function properly, or there is evidence of damage (e.G., bent brush, bent brush stem, kinked catheter), do not use this product and contact your local product specialist.When using a guidewire, irrigate the guidewire lumen of the catheter with sterile water/saline." the device subject of this complaint has not been returned to steris endoscopy for evaluation.The device history record was reviewed, and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.Steris endoscopy has requested the distributor offer in-service training on the infinity sampling device to the user facility.No further issues have been reported.A follow up report will be filed if further information becomes available.
 
Event or Problem Description
The distributor reported that a metal portion of the sampling device was left behind following a sampling procedure in the bile duct, as detected via cholangiogram.The user facility placed a covered stent at the site of the reported event to prevent injury to the bile duct.

Brand Name
INFINITY ERCP SAMPLING DEVICE
Common Device Name
SAMPLING DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key10899970
Report Number1528319-2020-00042
Device Sequence Number2538507
Product Code FDX
UDI-Device Identifier00724995184032
UDI-Public(01)00724995184032
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151889
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2023
Device Model Number00711652
Device Catalogue Number00711652
Device Lot Number2004616
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1